# SDR SWAA2022020365804

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 26,411 hours, 12,005 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Aft Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE LOOSE ; / [01] VERIFIED AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE INSTALLED AND SECURE IAW AMM 25-66-01
